Laryngitis + inhalers

Since I was put on symbicort a couple of years ago, i've had 2 bouts of layngitis, the 1st time, my voice went completely, the 2nd time, i could just about whisper. Although I'm now on seretide, my voice still isn't right, altho i was never a brilliant singer, now it's nearly impossible to get some notes, nothing comes out!

Could it be the inhalers that are causing the laryngitis or just 1 of those things?

Christine

1 Reply

oldestnewest
  • I have been told both can cause laringintis. My first bout was when i was 18 before i had asthma. Then i had pharaghitis when i wasin my 20's about the time my asthma started. I ended up in hospital with that. Then ever since is i am having an exaccerbation of asthma then my voice goes. It is also affected by certaiin inhalers especially symbicort and seretide. I am on ciclonsnide now which doesnt activate until it is in the lungs so is better for my voice and throat. MY hubby and kids laugh at my voie as it goes deep, then sweaky and then dissappeas altogether i cant even whisper on the phone.

You may also like...